Sh:549

Bib entry
@article{Sh:549,
 author = {Fuchino, Saka{\'e} and Koppelberg, Sabine and Shelah, Saharon},
 title = {{Partial orderings with the weak Freese-Nation property}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {80},
 number = {1},
 year = {1996},
 pages = {35--54},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(95)00047-X},
 mrclass = {03G05 (06A07 06E05)},
 mrnumber = {1395682},
 mrreviewer = {Judith Roitman},
 doi = {10.1016/0168-0072(95)00047-X},
 note = {\href{https://arxiv.org/abs/math/9508220}{arXiv: math/9508220}},
 arxiv_number = {math/9508220}
}